# SDR CALA2022092802543

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D5348008225300
- Condition: Cracked
- Location: Fr 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE LOWER INBOARD AT DOOR STOP FITTING 1 POSITION, CRACK DIRECTION IS 3 OCLOCK. REPAIR BEFORE NEXT FLIGHT AT AFT GALLEY AREA  (1 EA SEE AEROMAN NON ROUTINE 2022-308624 NITIAL INSPECTIONS OF REPAIRED FITTING INSTALLED ON FR68 AT THE EVISION OF ECRA 5311-02884 ON OR BEFORE AIRCRAFT REACHES 50,223 NOT TO EXCEED 19,700 FC (FH NOT RELEVANT) THEREAFTER. DOOR STOP FITTING #1 AT S-22RH LEVEL AS PER PART 2A  OF LATEST R TFC (FH NOT RELEVANT). PERFORM REPEAT INSPECTIONS AT INTERVALS ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5311-02884 BY V93916 0. REF AEROMAN NR# 2022-308624.  IT REQUIRES DIP TO ACCOMPLISH I ADD EMP:V 939197 OK TO DIP INTERIM REPAIR ON FRAME 68 RH SIDE IN OPEN FASTENER TOMC-APPROVAL FROM SC1ELBYC COMMENT HOLE LOWER INBOARD AT DOOR STOP FITTING 1 POSITION PER ECRA 5311-02884. MUST ACCOMPLISH INITIAL INSPECTIONS OF REPAIRED FITTING INSTALLED ON FR68 AT THE DOOR STOP FITTING #1 AT S-22RH LEVEL AS PER PART 2A OF LATEST REVISION OF ECRA 5311-02884 ON OR BEFORE AIRCRAFT REACHES 50,223 TOTAL FLT CYC (FH NOT RELEVANT). ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5311-02884 BY PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 19,700 V939197. REF AEROMAN NR# 2022-308624. ROTOTEST INSPECTION DONE FLIGHT CYCLES (FH NOT RELEVANT) THEREAFTER. IN OPEN HOLES AND CRACK-FREE PER NTM 51-10-01 ADD EMP:V939197 Q/C REVIEWED. Q/C REVIEWED. INIT : WITHIN 50223 TAFC (INIT WILL ITO TO RIR) RIR : EVERY 19700 F/C.........JM/U366569 EA #
